On integrals involving Hermite polynomials

D. Babusci, G. Dattoli, M. Quattromini

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We show how the combined use of the generating function method and of the theory of multivariable Hermite polynomials is naturally suited to evaluate integrals of Gaussian functions and of multiple products of Hermite polynomials. © 2012 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)1157 - 1160
Number of pages4
JournalApplied Mathematics Letters
Volume25
Issue number8
DOIs
Publication statusPublished - Aug 2012
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

Babusci, D., Dattoli, G., & Quattromini, M. (2012). On integrals involving Hermite polynomials. Applied Mathematics Letters, 25(8), 1157 - 1160. https://doi.org/10.1016/j.aml.2012.02.043